# SDR SWAA2025012080580

- Difficulty date: December 24, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIXED TRAILING PANEL ABOVE DEFLECTION CONTROL RIB HAS SUPPORT BRACKET (FWD SIDE) CRACK LOCATED AT WBL 190.<[01] REMOVED AND REPLACED SUPPORT BRACKET PER SRM 51-40-02.;[02] VERIFIED
